# SDR 2009FA0001043

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: General aviation
- Aircraft: N749GA
- Make and model: Gulstm G100
- Aircraft serial: 149
- Aircraft time: 1,980 hours, 1,357 cycles
- Engine: Garrtt TFE73140
- Engine time: 1,980 hours, 1,357 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230650181
- Part serial: 98004
- Condition: Failed
- Location: Engine
- Part time: 49 hours, 30 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR FAILED, NO INDICATION OF VOLTAGE PRESENT. PN 23065-018-1, SN 98004.  REMOVED AND REPLACED STARTER GENERATOR, SYS OPS CHECK GOOD IAW AMM 24-30-02. ACFT HAD A PREVIOUS FAILURE OF THE HYD SUCTION LINE WHICH HAD RUPTURED.  DETAIL REPORT ON THAT PART SENT ON SEPARATE REPORT.
